Chaos, Solitons and Fractals, ( ISI ), Volume (39), No (3), Year (2009-2) , Pages (1486-1492)

Title : ( Beyond Adomian polynomials: He polynomials )

Authors: Asghar Ghorbani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


The Adomian decomposition method is widely used in approximate calculation. The main difficulty of the method is to calculate Adomian polynomials, the procedure is very complex. In order to overcome the demerit, this paper suggests an alternative approach to Adomian method, instead of Adomian polynomials, He polynomials are introduced based on homotopy perturbation method. The solution procedure becomes easier, simpler, and more straightforward.


برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Ghorbani, Asghar},
title = {Beyond Adomian polynomials: He polynomials},
journal = {Chaos, Solitons and Fractals},
year = {2009},
volume = {39},
number = {3},
month = {February},
issn = {0960-0779},
pages = {1486--1492},
numpages = {6},
keywords = {keywords},


%0 Journal Article
%T Beyond Adomian polynomials: He polynomials
%A Ghorbani, Asghar
%J Chaos, Solitons and Fractals
%@ 0960-0779
%D 2009